Discussions that mention clarinex

Allergies board


prednisone is a funny drug. for me my strangest symptom is my bright red cheeks I get while taking it(and let me tell you- I NEVER blush- I have no red undertones to my skin)lol.. anyways sounds like the wonderful condition eustachian tube dysfunction.. ya notice how the more your ears hurt, the more dizzy you are? yup their all connected. doesn't it suck? for me sudafed severe congestion, flonase & clarinex are enough to get me through the day, though sometimes I need some extra "boosts" like a benadryl at nite, another nasal spray, singulair, etc. prednisone can make you dizzy b/c of how it messes with your blood sugar. i'm assuming you are on a low dose if you are able to go out- my average dose is 60mg per day & that keeps me dead in bed hehe, no energy, can't eat- mad acid reflux, dizzy, naueasos, all around SICK! but i'm sure it can have effects like that at lower doses.
as far as the ceftin goes, i'm sure that also can make you kinda icky also.
but most likely your dizziness is from your ETD.